Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 2019, Volume 87, Issue 4

Strong duality in monopoly pricing
p. 1391-1396

Andreas Kleiner, Alejandro Manelli

The main result in Daskalakis, Deckelbaum, and Tzamos (2017) establishes strong duality in the monopoly problem with an argument based on transportation theory. We provide a short, alternative proof using linear programming.

Log In To View Full Content